Mailing Address: 217 Avery Hall Department of Mathematics University of Nebraska-Lincoln Lincoln, NE 68588-0130
Math 107, Section 250: MWF 12:30-1:20 Office hours: 1:30-2:30 MWF and by appointment
My research interests lie in Combinatorics and Convex Geometry; in particular Extremal Set Systems, Reconstruction Problems, and Geometric Inequalities.
Below are some of my publications:
- Reverse Kleitman Inequalities, B. Bollobas, I. Leader and A.J. Radcliffe, Proc. London Math. Soc. (3) 58 (1989) 153–168
- Isoperimetric Inequalities for Faces of the Cube and the Grid, B. Bollobas and A.J. Radcliffe, Europ. J. Combinatorics 11 (1990) 323–333
- Congruence problems involving Stirling numbers of the first kind, R. Peele, A.J. Radcliffe and H. Wilf, Fibonacci Quarterly 31 (1993) 27–34
- Littlewood-Offord Inequalities for Sums of Random Variables, I.B. Leader, and A.J. Radcliffe, SIAM Journal of Discrete Math. 7 (1994) 90–101.
- Defect Sauer Results, B. Bollobas and A.J. Radcliffe, J. Comb. Thy., Series A 72 (1995) 189–208.
- Analysis of a simple greedy matching algorithm, A. Frieze, A.J. Radcliffe, and S. Suen, Proceedings of the 4th Annual Symposium on Discrete Algorithms, 1993, 341--351. This also appears in Combinatorics, Probability, and Computing, 4 (1995) 47–66.
- Every tree contains a large induced subgraph with all degrees odd, A.J. Radcliffe and A. Scott, Discrete Math., 140 (1995) 275–279.
- Extremal Cases for the Ahslwede-Cai Inequality, A.J. Radcliffe and Zs.~Szaniszl\'o, J. Comb. Thy., Series A, 76 (1996), 108–120
- All trees contain a large induced subgraph having all degrees $ 1\pmod k$, D. Berman, A.J. Radcliffe, A. Scott, H. Wang, and L. Wargo, Discrete Math., 175 (1997) 35–40
- Maximum Determinant of ($\pm1$)-matrices, M. Neubauer and A.J. Radcliffe, Linear Algebra and its Applications, 257 (1997) 289–306
- Reconstructing subsets of $\Z_n$, A.J. Radcliffe and A.D. Scott, J. Comb. Thy., Series A., 83 (1998) 169–187
- Reconstructing subsets of reals, A. J. Radcliffe and A. D. Scott, Electronic J. of Combinatorics 6 (1999) Research Paper 20, 7pp. (electronic)
- Finite subsets of the plane are 18-reconstructible, L. Pebody, A. J. Radcliffe, and A. D. Scott, SIAM J. Discrete Math 16 (2003) 262–275
- Semi-regular graphs of minimum independence number, Patricia Nelson and A.J. Radcliffe, Discrete Math 275 (2004) 237–263
- Reversals and transpositions over finite alphabets, A. J. Radcliffe, A. D. Scott, and E. L. Wilmer, SIAM J. Discrete Math 19 (2005) 224–244
- Reconstructing under group actions, A. J. Radcliffe and A. D. Scott, Graphs and Combinatorics 22 (2006) 399–419
- McKay's canonical graph labeling algorithm, S. G. Hartke and A. J. Radcliffe. In "Communicating Mathematics", vol. 479 of Contemp. Math. (2009) 99-111, Amer. Math. Soc., Providence RI
- On the interlace polynomial of forests, C. Anderson, J. Cutler, A. J. Radcliffe, and L. Trialdi, Discrete Math 310 (2010) 31–36
- Extremal numbers of graph homomorphisms, J. Cutler and A. J. Radcliffe, accepted by J. Graph Theory.
- Negative Dependence and Srinivasan's sampling process, J. Brown Kramer, J. Cutler, and A. J. Radcliffe, submitted to Combinatorics, Probability, and Computing
- An entropy proof of the Kahn-Lovasz theorem, J. Cutler, and A. J. Radcliffe, submitted to Electronic J. of Combinatorics
- Hypergraph independent sets, J. Cutler, and A. J. Radcliffe, submitted to Graphs and Combinatorics